Browse our products:

Fexofenadine 180mg Tablets

Fast acting, 24 hour relief of hayfever allergy. Non-drowsy antihistamine.

Relief of symptoms of itchy skin rash / hives (urticaria):
• Swelling related to allergy
• Itchy skin rash
• Swelling related to hives
• Itch caused by hives

Relief from the symptoms of hayfever allergy:
• Sneezing
• Itchy and runny nose
• Itchy throat
• Itchy and watery eyes

Sucrose, gluten and lactose free.

Active Ingredients

Fexofenadine Hydrochloride 180mg

Pack Sizes

10 tablets
30 tablets
50 tablets
70 tablets

Directions For Use

Adults and children over 12 years: Take 1 tablet once daily, if required. If symptoms persist, consult your doctor or pharmacist.

Not recommended for children under 12 years of age.

CAUTION:
If you are pregnant or breastfeeding, speak to your doctor or pharmacist before taking this medicine. If an overdose is taken or suspected, call Poisons Information Centre in Australia at 13 11 26 and New Zealand 0800 764 766 for advice, or go to a hospital immediately.

Always read the label. Use only as directed. If symptoms persist see your healthcare professional.